ISSN:
 1547-5816

eISSN:
 1553-166X

All Issues

Volume 15, 2019

Volume 14, 2018

Volume 13, 2017

Volume 12, 2016

Volume 11, 2015

Volume 10, 2014

Volume 9, 2013

Volume 8, 2012

Volume 7, 2011

Volume 6, 2010

Volume 5, 2009

Volume 4, 2008

Volume 3, 2007

Volume 2, 2006

Volume 1, 2005

Journal of Industrial & Management Optimization

July 2013 , Volume 9 , Issue 3

Select all articles

Export/Reference:

Control parametrization and finite element method for controlling multi-species reactive transport in a circular pool
Heung Wing Joseph Lee, Chi Kin Chan, Karho Yau, Kar Hung Wong and Colin Myburgh
2013, 9(3): 505-524 doi: 10.3934/jimo.2013.9.505 +[Abstract](1171) +[PDF](419.8KB)
Strong duality theorem for multiobjective higher order nondifferentiable symmetric dual programs
Xinmin Yang, Jin Yang and Heung Wing Joseph Lee
2013, 9(3): 525-530 doi: 10.3934/jimo.2013.9.525 +[Abstract](843) +[PDF](276.3KB)
A conic approximation method for the 0-1 quadratic knapsack problem
Jing Zhou, Dejun Chen, Zhenbo Wang and Wenxun Xing
2013, 9(3): 531-547 doi: 10.3934/jimo.2013.9.531 +[Abstract](884) +[PDF](437.9KB)
American type geometric step options
Xiaoyu Xing and Hailiang Yang
2013, 9(3): 549-560 doi: 10.3934/jimo.2013.9.549 +[Abstract](797) +[PDF](345.9KB)
A log-exponential regularization method for a mathematical program with general vertical complementarity constraints
Jie Zhang, Shuang Lin and Li-Wei Zhang
2013, 9(3): 561-577 doi: 10.3934/jimo.2013.9.561 +[Abstract](1328) +[PDF](467.7KB)
On the robust control design for a class of nonlinearly affine control systems: The attractive ellipsoid approach
Vadim Azhmyakov, Alex Poznyak and Omar Gonzalez
2013, 9(3): 579-593 doi: 10.3934/jimo.2013.9.579 +[Abstract](897) +[PDF](390.4KB)
Nonlinear conjugate gradient methods with sufficient descent properties for unconstrained optimization
Wataru Nakamura, Yasushi Narushima and Hiroshi Yabe
2013, 9(3): 595-619 doi: 10.3934/jimo.2013.9.595 +[Abstract](1042) +[PDF](509.1KB)
Generalized weak sharp minima of variational inequality problems with functional constraints
Wenyan Zhang, Shu Xu, Shengji Li and Xuexiang Huang
2013, 9(3): 621-630 doi: 10.3934/jimo.2013.9.621 +[Abstract](977) +[PDF](348.5KB)
Superconvergence for elliptic optimal control problems discretized by RT1 mixed finite elements and linear discontinuous elements
Tianliang Hou and Yanping Chen
2013, 9(3): 631-642 doi: 10.3934/jimo.2013.9.631 +[Abstract](889) +[PDF](543.9KB)
Multi-period mean-variance portfolio selection with fixed and proportional transaction costs
Zhen Wang and Sanyang Liu
2013, 9(3): 643-656 doi: 10.3934/jimo.2013.9.643 +[Abstract](1227) +[PDF](366.4KB)
Optimality conditions for vector equilibrium problems and their applications
Adela Capătă
2013, 9(3): 659-669 doi: 10.3934/jimo.2013.9.659 +[Abstract](928) +[PDF](356.2KB)
Stable strong and total parametrized dualities for DC optimization problems in locally convex spaces
Gang Li, Xiaoqi Yang and Yuying Zhou
2013, 9(3): 671-687 doi: 10.3934/jimo.2013.9.671 +[Abstract](871) +[PDF](390.6KB)
Convex hull of the orthogonal similarity set with applications in quadratic assignment problems
Yong Xia
2013, 9(3): 689-701 doi: 10.3934/jimo.2013.9.689 +[Abstract](851) +[PDF](360.2KB)
Computable representation of the cone of nonnegative quadratic forms over a general second-order cone and its application to completely positive programming
Ye Tian, Shu-Cherng Fang, Zhibin Deng and Wenxun Xing
2013, 9(3): 703-721 doi: 10.3934/jimo.2013.9.703 +[Abstract](1014) +[PDF](424.1KB)

2017  Impact Factor: 0.994

Editors

Referees

Librarians

Email Alert

[Back to Top]